# SDR SWIA2020072151359

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 42,122 hours, 31,090 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Broken
- Location: Ovrwg Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT DOOR WINDOW OUTER PANE BROKEN  FLIGHT 2967. COMPLIED WITH TASK CARD FOR LT EMERGENCY EXIT DOOR WINDOW OUTER PANE. LEAK CHECK GOOD.
